[1] Anderson, D.R., 1965. On connected irresolvable Hausdorff spaces. Proceedings of the American
Mathematical Society, 16(2), pp.463–466.
[2] Arhangel’skii, A.V. and Collins, P.J., 1995. On submaximal spaces. Topology and its Applications,
64(3), pp.219–241.
[3] Bourbaki, N., 1961. Topologie générale, 3rd ed. Actualités Scientifiques et Industrielles, no. 1142.
Hermann, Paris.
[4] Ceder, J.G., 1961. Some generalizations of metric spaces. Pacific Journal of Mathematics, 11(1),
pp.105–125.
[5] Gillman, L. and Jerison, M., 1960. Rings of continuous functions. D. Van Nostrand Co., New York.
[6] Hewitt, E., 1943. A problem of set-theoretic topology. Duke Mathematical Journal, 10(2), pp.309–
333.
[7] Karavan Jahromi, M. and Watson, S., 2003. Enlargement topology techniques, submaximal and non
ω-resolvable spaces. Unpublished manuscript.
[8] Padmavally, K., 1953. An example of a connected irresolvable Hausdorff space. Duke Mathematical
Journal, 20(4), pp.513–520.
[9] van Douwen, E.K., 1993. Applications of maximal topologies. Topology and its Applications, 51(2),
pp.125–240